MathSciNet Relay Station
MathSciNet bibliographic data
MR133552 (24 #A3383) 34.95
Hille, Einar Pathology of infinite systems of linear first order differential equations with constant coefficients. Ann. Mat. Pura Appl. (4) 55 1961 133–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement